Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search

    Nurofen (Choose quantity)

    R 78.00
    Nurofen (Choose quantity)
    SKU: NUROFEN

    Nurofen

     

    COMPOSITION: Each sugar-coated tablet contains ibuprofen 200 mg. PHARMACOLOGICAL CLASSIFICATION: A 2.7 Antipyretic or antipyretic and anti-inflammatory analgesic. PHARMACOLOGICAL ACTION: NUROFEN is a non-steroidal compound, with analgesic, anti-inflammatory and antipyretic activities. INDICATIONS: NUROFEN is indicated for the relief of headache and back pain of musculo-skeletal origin, feverishness, muscular aches and pain, menstrual pain, dental pain and for the relief of pain associated with migraine. CONTRA-INDICATIONS: NUROFEN is not recommended for use by pregnant women. WARNINGS: NUROFEN should not be given to patients with bleeding disorders, cardiovascular disease, peptic ulceration or a history of such ulceration. Asthma sufferers should only take NUROFEN after consulting a doctor. Caution is advised in those patients who are receiving coumarin anticoagulants. Patients who are sensitive to aspirin should not be given NUROFEN.
    NUROFEN Plus contains the ibuprofen 200 mg, and Codeine Phosphate 12.8mg.

    Customers who bought this item also bought

    ADDvance Child - 60 chewable softgel capsules (OUT OF STOCK)

    R 299.00
    ADDvance Child - 60 chewable softgel capsules

    Farmers Market BEEF Biltong sliced 200g

    R 155.00
    Farmers Market BEEF Biltong sliced 200g

    Peppermint Crisp 49 g

    R 27.00
    Peppermint Crisp 49 g

    Imbo Samp & Beans 500 GR

    R 28.00
    Imbo Samp & Beans 500 GR

    Cadbury Dairy Milk 150g

    R 59.00
    Cadbury Dairy Milk150g